# SDR DALA2024062106314

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1580 S26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DENTS ON FRAME STA. 1580 ABOVE S-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00437. FRAME STA. 1580 ABOVE S-26R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-07-2R PROCEDURE 5. (0404406)
